# SDR 2DYA20151109018

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 93,728 hours, 33,526 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 141T630154
- Condition: Worn
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED A E & E BAY DOOR EICAS MSG & DECIDED TO RETURN.  NO EMER WAS DECLARED & RETURNED & LANDED SAFELY WITH NO FURTHER INCIDENT.  PREVIOUS DMI 999-15-0090 WAS RE-OPENED MEL 52-71-01-01, E & E DOOR MUST BE VERIFIED CLOSED & LATCHED PRIOR TO EACH FLIGHT.  DOOR STRIKER CANNOT BE RIGGED & ADJUSTED OUT ENOUGH TO MEET PROXIMITY SWITCH.  DOOR ASSEMBLY & SWITCH ORDERED.
